# SDR UIEA2024022300116

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1780-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR INNER SURFACE LOWER DOOR LINER CLOSE OUT BEAM SURFACE CORR FROM STA 1780-1920 SEVEN PLACES( BEAM 6 LOCATIONS CORROSION REMOVED WITHIN SRM 52-30-02-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS, 1 LOCATION REPAIRED AS PER RI-52-30-16736 REV A AT STA 1820-1840. NO FURTHER DEFECTS NOTED )
